Positivity of Shimura operators
Journal article, 2019

In this paper we answer some questions of G. Shimura on the positivity of certain invariant differential operators that play a key role in the study of nearly holomorphic automorphic forms in higher rank. Our main result expresses the eigenvalues of Shimura operators in terms of certain polynomials introduced by A. Okounkov, which leads to an explicit answer to Shimura's questions.


Siddhartha Sahi

Rutgers State Univ, Dept Math, 110 Frelinghuysen Rd

Genkai Zhang

Chalmers, Mathematical Sciences

Mathematical Research Letters

1073-2780 (ISSN)

Vol. 26 2 587-626

Subject Categories


Mathematical Analysis



More information

Latest update